MathSciNet Relay Station
MathSciNet bibliographic data
MR2344324 (2009c:53071) 53C42 (53A10)
Alencar, Hilario; do Carmo, Manfredo; Tribuzy, Renato A theorem of Hopf and the Cauchy-Riemann inequality. Comm. Anal. Geom. 15 (2007), no. 2, 283–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement